RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2015, Volume 11, Pages 3–12 (Mi iigum213)  

On a control problem by lumped-parameter at the right-hand side of the semi-linear hyperbolic system

A. V. Arguchintsev, V. P. Poplevko

Irkutsk State University, 1, K. Marx st., Irkutsk, 664003

Abstract: At the article an optimal control problem by a first order system of semi-linear hyperbolic equations in the class of smooth control function is studied. A function at the right-hand side of the system is determined by a control system of ordinary differential equations. The initial-boundary value problem equivalent the system of integral equations on the characteristics of the hyperbolic system [4] (generalized solution). Control functions are satisfied the pointwise constraints. Such problems arise in modeling of chemical technology processes [3]. We obtain necessary optimality conditions of variational type by using the procedure [1] in the class of admissible smooth controls for the first order semi-linear hyperbolic systems [2]. An optimal control methods based on the maximum principle of Pontryagin do not use for such problems. These methods are focused on classes of discontinuous control functions. The proposed approach is based on the use of special variations which provide smooth control function and satisfaction the pointwise constraints. The condition of optimality is proved, and a scheme of iterative methods is proposed. The numerical experiment is carried out. Numerical results are presented by graphics of solutions. The numerical experiments show that the proposed method of improving the smooth control functions can be effectively used to solve this class of problems.

Keywords: hyperbolic systems, optimal control, necessary condition of optimality, smooth control.

Full text: PDF file (368 kB)
References: PDF file   HTML file
UDC: 517.97

Citation: A. V. Arguchintsev, V. P. Poplevko, “On a control problem by lumped-parameter at the right-hand side of the semi-linear hyperbolic system”, The Bulletin of Irkutsk State University. Series Mathematics, 11 (2015), 3–12

Citation in format AMSBIB
\Bibitem{ArgPop15}
\by A.~V.~Arguchintsev, V.~P.~Poplevko
\paper On a control problem by lumped-parameter at the right-hand side of~the~semi-linear hyperbolic system
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2015
\vol 11
\pages 3--12
\mathnet{http://mi.mathnet.ru/iigum213}


Linking options:
  • http://mi.mathnet.ru/eng/iigum213
  • http://mi.mathnet.ru/eng/iigum/v11/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:137
    Full text:45
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019